# SDR DXTA2017100500001

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600801
- Aircraft time: 5,874 hours, 4,719 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Fan
- Part number: 99180021
- Part serial: 328
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT INTO KAUS, WE SMELLED AN ELECTRICAL BURNING SMELL COMING FROM THE GLARESHIELD. WE TURNED OFF THE WINDSHIELD DEFOG FAN AND THE SMELL WENT AWAY.  REMOVED AND REPLACED WINDSHIELD DEFOG FAN WITH OVHAUL UNIT.  OPS CHECK NORMAL IAW AMM 21-20-04.  NO OTHER DEFECTS NOTED.  PN ON/OFF:  9918002-1  SN OFF:  328  SN ON: 222
